# SDR SWAA094619

- Difficulty date: July 18, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 19,175 hours, 11,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
